# SDR AALA20160306011

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 69,055 hours, 8,187 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW DECLARED EMER, ACCOUNT ODOR IN THE CABIN.  ACFT LANDED WITHOUT INCIDENT.  SEAT 9C SMOKE FROM BEHIND SEAT, PAX REPORTED MULTIPLE ITEMS ATTACHED TO POWER PORT.  POWER PORT TURNED OFF SMOKE DISSIPATED.  INSPECTED ALL ROW 9 POWER PORTS, NO 9C INSTALLED THIS CONFIGURATION.  FOUND 9G INOPERATIVE.  RESEATED LOOSE CONNECTOR, OPERATIONS NORMAL, NO OTHER FAULTS FOUND IAW MM 25-25-65.  THE ACFT WAS NOT GNDED.
